Inventiones mathematicae

, Volume 134, Issue 3, pp 651–660

Non-vanishing of quadratic twists of modular L-functions

  • Ken Ono
  • Christopher Skinner
Article

DOI: 10.1007/s002220050275

Cite this article as:
Ono, K. & Skinner, C. Invent math (1998) 134: 651. doi:10.1007/s002220050275

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Ken Ono
    • 1
  • Christopher Skinner
    • 3
  1. 1. School of Mathematics, Institute for Advanced Study, Princeton, NJ 08540, USA (e-mail: ono@math.ias.edu)US
  2. 2. Department of Mathematics, The Pennsylvania State University, University Park, PA 16802, USA (e-mail: ono@math.psu.edu)US
  3. 3. Department of Mathematics, Princeton University, Princeton, NJ 08540, USA (e-mail: cmcls@math.princeton.edu)US